MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Unintended Movement (3026)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 5+ functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, the clip delivery system handle was curved more than 90 degrees.A triclip was successfully implanted.After 30 minutes post deployment, the clip opened up 20 degrees.The tr remained unchanged post procedure.There was no clinically significant delay reported.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25242727
Report Number2135147-2026-03452
Device Sequence Number18532632
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260721(10)50717R1006
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50717R1006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Patient SexUnknown